# SDR UALA2009051101322

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767222
- Aircraft serial: 27114
- Aircraft time: 71,330 hours, 11,620 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 114T020128UA
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE DUCT SEAL BONDED DOOR ASSY NEEDS TO HAVE INTERIM REPAIR ACCOMPLISHED REF UA-EVA-72571.   ACCOMPLISHED INTERIM REPAIR TO RT WING ANT-ICE DUCT SEAL BONDED DOOR ASSY, PERFORMED OPS CHECK OF SLAT. ALL CHECKS OK. DOOR ASSY P-N 114T0201-28 PCN 161-0128 TO BE REPLACED WITHIN 100 HOURS NOT TO EXCEED PTT 71430.  REPLACED PANEL. POS CHECKED SLATS AND ADJUSTED PANEL AND OK.
